# SDR SWAA2018062523001

- Difficulty date: June 7, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N77342
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 347 TO BS 350, STR 23L.  R&R INTERCOSTAL IAW SRM AND DWG.
